Article citationsMore>>

J. M. Jahangiri and H. Silverman, “Harmonic Univalent Functions with Varying Arguments,” International Journal of Applied Mathematics, Vol. 8, No. 3, 2002, pp. 267- 275.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top